MAUDE Adverse Event Report: JJGC S.A. TAPERED IMPLANT IF 3.5X13 NP; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. TAPERED IMPLANT IF 3.5X13 NP; ENDOSSEOUS DENTAL IMPLANT
Catalog Number CD0902004
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Pain (1994); Fibrosis (3167); Swelling/ Edema (4577)
Date of Event 01/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2023 in ada 8.Details of surgery: implant surface not completely covered with bone and immediate extraction site.On (b)(6) 2024 , non-osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: pain, mobility and swelling.No further patient complications were reported.

Brand Name
TAPERED IMPLANT IF 3.5X13 NP
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key19098829
Report Number0001222315-2024-000941
Device Sequence Number20753652
Product Code DZE
UDI-Device Identifier07899878038214
UDI-Public07899878038214
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/12/2024
Report Date (Section F) 03/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/14/2025
Device Catalogue NumberCD0902004
Device Lot NumberAJF26
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/12/2024
Device Age47 MO
Event Location Other
Date Report to Manufacturer03/19/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age32 YR
Patient SexMale